# SDR AALA202211109178

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 25,787 hours, 7,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12955
- Condition: Deformed
- Location: L1 Door
- Part time: 18,622 hours, 7,758 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE L1 DOOR WILL NOT ENGAGE GUST LOCK. MAINTENANCE FOUND THE L1 DOOR SLIDE CONTACTING THE FUSELAGE PREVENTING THE DOOR FROM ENGAGING THE GUST LOCK AND REPLACED THE SLIDE ASSEMBLY PER  TASK CARD 26L00025011. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED AND THE DOOR PROPERLY ENGAGES THE GUST LOCK.
